# SDR 2005UALA00601

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 54,101 hours, 8,824 cycles
- Engine: Pwa PW4060
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP CENTER HINGE FITTING LINE INBD SIDE DAMAGED.    LEFT INBOARD FLAP CENTER HINGE FITTING FOUND DAMAGED ON INBOARD SIDE. REPAIRED PER SRM 57-53-02.
